Virginia, 2025

Damaging Winds in Virginia, June 25, 2025

June 25, 2025 · NWS LWX · 22 events in 7 counties and zones

A cold front resulted in widespread thunderstorms. Many of these became severe, producing scattered instances of wind damage during the afternoon hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$84,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LWX wrote it up.

A cold front resulted in widespread thunderstorms. Many of these became severe, producing scattered instances of wind damage during the afternoon hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 25, 9:21 AM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 25, 9:21 AM EST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1021 AM EDT Wed Jun 25 2025

.SYNOPSIS...
A ridge of high pressure overhead will bring continued hot
conditions over the next couple of days. As the upper-level
ridge slowly weakens in the coming days, daily chances for
showers and thunderstorms will increase through the end of the
week. A weak frontal boundary will slowly drift southward in
time before stalling nearby on Thursday into Friday. This system
lifts northward into New England this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
With a wavy frontal zone arcing across southern portions of the
Great Lakes into the Cornbelt states, the local area is fully
entrenched within the warm/moist sector. This is evident in the
14Z/10 AM temperatures and dew points across the Mid-Atlantic
states. Current readings are well into the 80s and low 90s.
This is coupled with light winds and dew points in the mid 70s,
which is already yielding some heat indices in the upper 90s to
low 100s.

Expect a mainly dry forecast today as the region remains under
the influence of the strong upper ridge. Like preceding days,
it will be another hot one across the area. However, the
longstanding 597-dm mid-level ridge centered over the eastern
U.S. will have weakened a bit during the past 12 to 24 hours.
While still quite hot this afternoon, triple digit temperatures
are less likely with mainly mid/upper 90s scattered about the
region. With humidity levels remaining high, resultant heat
indices should largely range between 100 to 108 degrees. As with
yesterday, expecting some lower dew points to mix down as we
head into the afternoon. This should help keep heat indices more
within the Heat Advisory criteria. So, Heat Advisories span all
locations outside of the Allegheny Front and Blue Ridge
Mountains from 11 AM until 9 PM today. Continue to find ways to
stay cool and hydrated, while taking many breaks if outside for
longer periods of time.

Unlike previous days, thunderstorm chances will increase today
given the reduction in the strength of this mid/upper ridge. The
gradual lowering of heights coupled with a slew of embedded
shortwaves tracking across the area should help ignite isolated
to scattered showers and thunderstorms. Given much of this will
be instability driven (continued extensive heat and humidity),
these should be diurnally focused storms for the afternoon to
evening hours. Some of the stronger updrafts will have the
potential of producing damaging wind gusts. Forecast soundings
over the area show an inverted-V looking profile which are more
conducive to downbursts given evaporative cooling effects below
the cloud base. Expected DCAPE (downdraft CAPE) values push to
near 1,000 J/kg which is plenty sufficient for damaging wind
gusts. The Storm Prediction Center has maintained a broad
Marginal risk for severe storms for today.

Most high-resolution models show activity waning into the
overnight hours given the loss of diabatic heating. In the wake
of these storms, expect another warm and humid night ahead with
temperatures a smidge lower than current conditions. Forecast
low temperatures will be in the 70s with mid/upper 60s across
mountain locales.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The mentioned west-east oriented frontal zone across southern
sections of the Great Lakes is expected to sag southward in
time. By Thursday, the forecast frontal analysis places this
boundary just north of the Mason-Dixon Line. Consequently, a
better chance for showers and thunderstorms will loom on
Thursday into Friday given the close proximity of this boundary
to the area. Forecast temperatures drop a bit on Thursday, but
do remain seasonably hot as highs top out in the low/mid 90s
(80s across the mountains). After a slew of days with well above
average temperatures, eventually thunderstorm activity will
become more widespread. There should be a particular focus near
the boundary dropping toward I-70 on Thursday. While severe
weather is again possible on Thursday (Marginal risk), there may
also be a flash flooding component to some of these storms. The
main focus would be closer to the frontal zone where any west-
east oriented storms could train/backbuild. Will continue to
monitor that aspect of the forecast as additional guidance
arrives.

Storm chances likely linger into Thursday night as the reservoir
of instability is gradually exhausted. The rain cooled air over
the region should help usher temperatures down to more
seasonable levels for late June. The current forecast package
calls for low temperatures in the upper 60s to low 70s, locally
cooler in the higher terrain.

Uncertainty is fairly high heading into Friday as there are many
unknowns in where this backdoor frontal zone sets up. Often
relocated by convective processes, the current thoughts are this
boundary sits over the region on Friday. This would come with a
sharp north/south temperature gradient along it. While
northeastern Maryland could sit in the mid 70s, places south of
I-66 may be well into the 80s to near 90 degrees. Depending on
where this boundary ends up setting up, an additional risk of
severe thunderstorms and flash flooding would loom. For Friday
night, low temperatures are expected to stay fairly close to
readings from the night before.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
In wake of strong mid-level ridging the flow aloft turns zonal this
weekend through about the middle of next week as several subtle
shortwaves traverse the area. The Bermuda High builds toward the
western Atlantic during this time, helping to maintain moist
southerly flow into the Mid-Atlantic. Showers and thunderstorms are
in the forecast every day for the foreseeable future until we can
get a front to cross the area. Typical summertime temperatures in
the upper 80s to low 90s, with heat indices around 100 each day.
Muggy overnight temps in the low to mid 70s. Could see a few strong
to severe thunderstorms each day, with damaging downburst winds as
the main threat. Depending on mesoscale features and possible
passing of a shortwave trough aloft, there could be a day or two
with better chances for severe thunderstorms (looking possibly at
Saturday for this). Light steering flow could also produce a threat
for localized flooding some days.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
As the upper ridge slowly weakens, a return to daily shower and
thunderstorm chances returns to the forecast. Gradients do
remain light which will keep prevailing winds mainly at 10 knots
or less. Will maintain PROB30 groups at all terminals for late
this afternoon into the evening. These may be upgraded to
prevailing and TEMPO groups as confidence increases.

Shower and thunderstorm chances increase into Thursday and
Friday as a frontal zone to the north tracks near the region.
Expect periods of restrictions, particularly during the typical
afternoon/evening periods. This backdoor boundary eventually
moves through the area on Friday which should lead to mainly
easterly flow across the area.

VFR conditions prevail this weekend. Daily afternoon to evening
showers and thunderstorms are likely, and any of these could produce
brief periods of sub-VFR conditions.

&&

.MARINE...
As gradients remain on the weaker side, the chances for any
Small Craft Advisories are minimal through the remainder of the
work week. More notably, the threat for showers and
thunderstorms returns to the forecast which will pose a risk to
those out on the waters. While some storms are possible this
afternoon/evening, the coverage is expected to increase into
Thursday and Friday as a frontal system slowly pushes southward
across the waterways.

Winds remain light this weekend, with generally favorable marine and
boating conditions. However, showers and thunderstorms are in the
forecast each afternoon, and these could pose a threat to mariners
from gusty winds and lightning strikes.

&&

.TIDES/COASTAL FLOODING...
Tidal anomalies will remain slightly elevated through the next
several high tide cycles. This will keep water levels slightly
elevated for the more sensitive tidal sites. At this point, only
Fort McHenry and Annapolis are slated to reach Action stage
during the next couple of astronomical high tides. Expect
northwesterly winds to help gradually lower anomalies over the
next day or so.

&&

.CLIMATE...
Here are some daily high temperature records during the June
25-26, 2025 timeframe:

A '+' sign indicates multiple years currently hold that record.

                 ***WEDNESDAY, JUNE 25TH, 2025***
LOCATION                   RECORD HIGH (YEAR)  RECORD WARM LOW (YEAR)
Washington-National (DCA)     100F (1977)          76F (2010)+
Washington-Dulles (IAD)        97F (1966)          71F (1981)
Baltimore (BWI)                99F (1997)          77F (1949)+
Baltimore Inner Harbor (DMH)  104F (1997)          79F (1998)+
Martinsburg (MRB)              99F (1997)          72F (1949)
Charlottesville (CHO)          99F (1997)          77F (1951)
Annapolis (NAK)                98F (2000)+         78F (1997)+
Hagerstown (HGR)               98F (1952)          75F (1949)

                 ***THURSDAY, JUNE 26TH, 2025***
LOCATION                   RECORD HIGH (YEAR)  RECORD WARM LOW (YEAR)
Washington-National (DCA)     101F (1952)          77F (1952)+
Washington-Dulles (IAD)        99F (2024)          72F (2023)+
Baltimore (BWI)                99F (2024)+         80F (1952)
Baltimore Inner Harbor (DMH)  104F (1998)          83F (1952)
Martinsburg (MRB)             102F (1943)          75F (1949)
Charlottesville (CHO)          99F (1998)          78F (1952)
Annapolis (NAK)                98F (1998)+         81F (1952)
Hagerstown (HGR)               98F (1954)+         75F (1952)

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 9 PM EDT this evening for DCZ001.
MD...Heat Advisory until 9 PM EDT this evening for MDZ003>006-008-
     011-013-014-016>018-502>508.
VA...Heat Advisory until 9 PM EDT this evening for VAZ025>031-
     036>040-050-051-053>057-501-502-505-506-526-527.
WV...Heat Advisory until 9 PM EDT this evening for WVZ050>053-055-
     502-504-506.
MARINE...Heat Advisory until 9 PM EDT this evening for ANZ530.

&&

SYNOPSIS...BRO
NEAR TERM...BRO/CJL
SHORT TERM...BRO
LONG TERM...KRR
AVIATION...BRO/KRR
MARINE...BRO/KRR
TIDES/COASTAL FLOODING...BRO
CLIMATE...LWX
Hazardous weather outlook, Jun 25, 8:34 AM EST, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
934 AM EDT Wed Jun 25 2025

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-261345-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
934 AM EDT Wed Jun 25 2025

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

A Heat Advisory is in effect across the entire area from 11 AM
until 9 PM this evening.

Isolated to widely scattered thunderstorms later this afternoon
into this evening could necessitate a few Special Marine
Warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Numerous thunderstorms are expected on Thursday afternoon into
Thursday evening. A few thunderstorms could be severe, producing
locally damaging wind gusts and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-261345-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
934 AM EDT Wed Jun 25 2025

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

A Heat Advisory is in effect for all locations out of the Blue
Ridge Mountains from 11 AM until 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Numerous thunderstorms are expected on Thursday afternoon into
Thursday evening. A few thunderstorms could be severe, producing
locally damaging wind gusts and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ501-502-509-510-VAZ503-504-WVZ501>506-261345-
Extreme Western Allegany-Central and Eastern Allegany-
Western Garrett-Eastern Garrett-Western Highland-Eastern Highland-
Western Grant-Eastern Grant-Western Mineral-Eastern Mineral-
Western Pendleton-Eastern Pendleton-
934 AM EDT Wed Jun 25 2025

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

A Heat Advisory is in effect for much of the lower elevations from
11 AM until 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Numerous thunderstorms are expected on Thursday afternoon into
Thursday evening. A few thunderstorms could be severe, producing
locally damaging wind gusts and large hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CJL

In the hours before

Local storm report, Jun 25, 11:54 AM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
1254 PM EDT Wed Jun 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     Tstm Wnd Dmg     4 ENE Russelldale       39.31N  78.87W
06/25/2025                   Hampshire          WV   Emergency Mngr

            Tree down on Northwestern Pk. just west of Junction,
            WV.

&&

Event Number LWX2505651

CJL

The radar

The Sterling radar (KLWX), 115 km away, was scanning. The volume nearest the first event began at 17:02 UTC.

Open the radar archive at this moment

Event by event

22 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Madison

When
June 25, 12:03 PM EST
Where
Madison County, 8.11 mi W of Hood
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.341, -78.529

A tree blew down onto power lines in the 1400 block of VA-231 Orange Road.

Thunderstorm Wind, Madison

When
June 25, 12:17 PM EST
Where
Madison County, 0.99 mi WSW of Burnt Tree
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.295, -78.197

A tree blew down in the 900 block of Wrights Lane.

Thunderstorm Wind, Fauquier

When
June 25, 12:45 PM EST
Where
Fauquier County, 2.95 mi SSE of Delaplane
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.878, -77.908

Five trees blew down around the 3700 block of VA-723 Ashville Road.

Thunderstorm Wind, Shenandoah

When
June 25, 1:06 PM EST
Where
Shenandoah County, 1.37 mi W of Fishers Hill
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
38.983, -78.405

Several trees blew down between Strasburg and Toms Brook.

Thunderstorm Wind, Fauquier

When
June 25, 1:17 PM EST
Where
Fauquier County, 3.02 mi SSE of Old Tavern
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.793, -77.771

A tree blew down near the intersection of VA-528 Blantyre Road and Old Bust Head Road.

Thunderstorm Wind, Fauquier

When
June 25, 1:34 PM EST
Where
Fauquier County, 1.45 mi NW of Cliff Mills
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.733, -77.921

A tree blew down near the intersection of VA-681 Cliff Mills Road and Brown Moore Lane.

Thunderstorm Wind, Rockingham

When
June 25, 1:47 PM EST
Where
Rockingham County, 0.6 mi ENE of Mechanicsville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.674, -78.770

A tree blew down in the 19100 block of Cold Spring Road.

Thunderstorm Wind, Rockingham

When
June 25, 2:00 PM EST
Where
Rockingham County, 1.51 mi E of Broadway
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.617, -78.772

A tree blew down onto power lines in the 3400 block of Holsinger Road.

Thunderstorm Wind, Rockingham

When
June 25, 2:14 PM EST
Where
Rockingham County, 0.48 mi WSW of Linville
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.518, -78.839

A tree blew down near the intersection of Kratzer Road and Rhodes Lane.

Thunderstorm Wind, Loudoun

When
June 25, 2:23 PM EST
Where
Loudoun County, 1.06 mi S of Dulles Intl Arpt
Measured
61 kt (70 mph) measured gust
Reported by
ASOS
Coordinates
38.935, -77.447

A wind gust of 61 knots (70 MPH) was measured by the ASOS at Washington Dulles International Airport (KIAD).

Thunderstorm Wind, Harrisonburg (C)

When
June 25, 2:35 PM EST
Where
Harrisonburg (C) County, 1.2 mi NNW of Harrisonburg
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.466, -78.879

A tree blew down onto power lines in the 1100 block of Shenandoah Street.

Thunderstorm Wind, Harrisonburg (C)

When
June 25, 2:37 PM EST
Where
Harrisonburg (C) County, 0.5 mi WNW of Harrisonburg
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.454, -78.878

A tree blew down near the intersection of Green Street and North Dogwood Drive.

Thunderstorm Wind, Harrisonburg (C)

When
June 25, 2:37 PM EST
Where
Harrisonburg (C) County, 0.82 mi SSW of Harrisonburg
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
38.439, -78.876

A tree blew down near the intersection of Warsaw Avenue and US-11 Lee Highway.

Thunderstorm Wind, Rockingham

When
June 25, 2:46 PM EST
Where
Rockingham County, 0.75 mi SSE of Stemphleytown
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.390, -78.946

A tree blew down onto power lines in the 1200 block of Oakwood Drive.

Thunderstorm Wind, Rockingham

When
June 25, 2:48 PM EST
Where
Rockingham County, 2.01 mi NE of Pleasant Vly
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.400, -78.873

A tree blew down in the 2300 block of Ridgedale Road.

Thunderstorm Wind, Rockingham

When
June 25, 2:50 PM EST
Where
Rockingham County, 1.2 mi W of Massanetta Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.399, -78.852

A tree blew down near the intersection of Taylor Spring Lane and Boyers Road.

Thunderstorm Wind, Rockingham

When
June 25, 2:55 PM EST
Where
Rockingham County, 0.54 mi S of Pleasant Vly
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.372, -78.899

A tree blew down onto power lines near the intersection of Valley Branch Road and Scholars Road.

Thunderstorm Wind, Loudoun

When
June 25, 2:59 PM EST
Where
Loudoun County, 1.88 mi NW of Hillsboro
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
39.219, -77.745

A tree blew down blocking the southbound lanes of VA-9 Charles Town Pike near VA-671 Harpers Ferry Road.

Thunderstorm Wind, Rockingham

When
June 25, 3:04 PM EST
Where
Rockingham County, 7.21 mi SSW of Briery Branch
Measured
56 kt (64 mph) estimated gust
Property damage
$50,000
Reported by
911 Call Center
Coordinates
38.338, -79.144

A roof blew off a house in the 1300 block of Free Mason Run Road.

Thunderstorm Wind, Loudoun

When
June 25, 3:05 PM EST
Where
Loudoun County, 1.25 mi E of Lovettsville
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.272, -77.607

Two trees blew down near the intersection of Quarter Branch Road/Downey Mills Road and VA-672 Lovettsville Road.

Thunderstorm Wind, Rockingham

When
June 25, 3:06 PM EST
Where
Rockingham County, 2 mi W of Bridgewater Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.370, -79.007

A tree blew down near the intersection of Gardner Lane and VA-42 Warm Springs Pike.

Thunderstorm Wind, Fairfax

When
June 25, 3:13 PM EST
Where
Fairfax County, 0.88 mi WSW of Wellington
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Department of Highways
Coordinates
38.747, -77.066

A tree blew down onto VA-626 Sherwood Hall Lane near Midday Lane.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Virginia in 2025Every state in 2025This day in weather historyWarnings in Virginia, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1266417, 1266422, 1266425, 1266428, 1266429, 1266434, 1266435, 1266438, 1266439, 1266442, 1266443, 1266447, 1266448, 1266452, 1266454, 1266456, 1266457, 1266458, 1266459, 1266460, 1266462, 1266463.